# SDR COMA9810112

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Cracked
- Location: Lt Mlg
- Part time: 14,982 hours
- Component: 314461
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL ASSEMBLY WAS REMOVED FROM AIRCRAFT BY MECHANIC DUE TO LOW PRESSURE.  TIRE SHOP FOUND INBOARD (P/N 300-604-1) WAS MISSING A SECTION OF WHEEL FLANGE APPROXIMATELY 12 INCHES LONG.  WHEEL ASSEMBLY HAS GONE THRU 45 TIRE CHANGES SINCE NEW.  WHEEL ASSEMBLY HAS BEEN REMOVED FROM SERVICE.
